# SDR DALA2024091809135

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Sheared
- Location: Zone 100 Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER SHEARED OFF ON FRAME REAR SIDE STA Y=1152 AT AFT ACCESORY COMPARTMENT. SUMMARY OF NRC 00441: FRAME REAR SIDE STA Y=1152 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER PRI 619773-14 REV 3 AND ERA 619773-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II, REPETITIVE INSPECTION, WITHIN 3,000 CYCLES FROM TIME OF REPAIR INSTALLATION FROM SEPTEMBER 06, 2024, AND REPEAT WITHIN EVERY 3,000 CYCLES THEREAFTER PER ERA 619773-14 REV ORIGINAL, LOG PAGE #0552880. (LP #0559779)
